# SDR MASA200700867

- Difficulty date: December 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 11,096 hours, 8,256 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ASH 2677 CLT-STL - LT PACK WENT TO 90 DEGREES "C" AND SMOKE CAME FROM THE VENTS.  MX PERFORMED, OP CHECKS AND ALL WERE GOOD.
